# SDR QXEA0202227

- Difficulty date: December 22, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 9,505 hours, 13,341 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CENTER OF SEAT TRACK NR 5 SCRATCHED BETWEEN LOCATIONS 50 INCHES AND 61 INCHES AFT OF FORWARD SPLICE.  REPAIRED IAW DHC-8 SRM 51-20-16 AND SRM 51-20-36.
